Previous |  Up |  Next


Title: Sir William Rowan Hamilton (Czech)
Title: Sir William Rowan Hamilton (English)
Author: Dimitrić, Radoslav M.
Author: Goldsmith, Brendan
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 35
Issue: 5
Year: 1990
Pages: 277-279
Category: math
MSC: 01A70
idMR: MR1089853
Note: Z časopisu The Mathematical Intelligencer 11 (1989), č. 2, 29-30, přeložil O. Jaroch. (Czech)
Note: From The Mathematical Intelligencer 11 (1989), No. 2, 29-30, translated by O. Jaroch. (English)
Date available: 2010-12-10T01:34:01Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_35-1990-5_5.pdf 520.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo